# SDR GTIA9700014

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Loose Rivets
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT WING FUSELAGE STATION 598, UPPER WING ATTACH ANGLE HAS LOOSE RIVETS C/T NUTPLATE.  FORMED AND INSTALLED NEW DOUBLER IAW 53-01, FIGURE 2.  (M)
